Constructing space-filling curves of compact connected manifolds

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43718

Computers & Mathematics with Applications, 45, (12), 1871-1881, 2003.6
Let <i>M</i> be a compact connected (topological) manifold of finite- or infinite-dimension <i>n</i>. Let 0 <i>r</i> 1 be arbitrary but fixed. We construct in this paper a space-filling curve <i>f</i> from [0,1] onto <i>M</i>, under which <i>M</i> is the image of a compact set <i>A</i> of Hausdorff dimension <i>r</i>. Moreover, the restriction of f to <i>A</i> is one-to-one over the image of a dense subset provided that 0 <i>r</i> log|2<sup><i>n</i></sup>/log(2<sup><i>n</i></sup> + 2). The proof is based on the special case where <i>M</i> is the Hilbert cube [0,1]<sup></sup>.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:17:06 uploaded by Ngai_Ching_Wong ] [ 248 downloads ] [ 0 comments ]
@inproceedings{ying-fen2003constructing,
  title={Constructing space-filling curves of compact connected manifolds},
  author={Ying-Fen Lin, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211706265394247},
  booktitle={Computers &amp; Mathematics with Applications},
  volume={45},
  number={12},
  pages={1871-1881},
  year={2003},
}
Ying-Fen Lin, and Ngai-Ching Wong. Constructing space-filling curves of compact connected manifolds. 2003. Vol. 45. In Computers &amp; Mathematics with Applications. pp.1871-1881. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211706265394247.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved